MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Erythema (1840); Swelling/ Edema (4577)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Manufacturer contacted customer in a follow-up call on 31-may-2022 to ensure the customer's condition had improved - able to establish contact with customer who stated that the site where the needle is is still swollen and she will be contacting the surgeon tomorrow.Manufacturer contacted customer in a follow-up call on that the initial concern was resolved - able to establish contact with customer who stated she was in the hospital for a "couple of reasons" but did not disclose the reason for her hospitalization.Manufacturer made several attempts to contact customer to ensure the customer was no longer experiencing symptoms and to ensure the customer¿s initial concern was resolved- unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the pen needle had broken off and was stuck in her stomach.Customer had been unable to continue with the call as she had contacted 911.Customer was contacted the following day, (b)(6) 2022 and stated that she had been taken to the hospital the day before where they had attempted to remove the needle from her stomach but were not successful.Customer had been discharged and was advised to apply warm/hot compress to the area to see if the needle will work itself out of the skin.Customer stated that she was referred to a surgeon by the hospital but she has not yet contacted them, as she is on her way to see her doctor for a routine scheduled appointment and will show her doctor and obtain feedback.Customer stated that at the present time, the area is red and slightly swollen.
 
Additional Manufacturer Narrative
Sections with additional information as of 04-oct-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.Reported defect not reproduced on retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14753761
Report Number1000113657-2022-00348
Device Sequence Number5582693
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2023
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS6H01B31-100
Device Lot Number8G601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/24/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown